A Probable Case of Mucosal Fixed Drug Eruption Following Treatment with Silodosin

Eleni Klimi

Abstract


A fixed drug eruption consists of erythematous patches that appear on the skin and/or mucous membranes following administration of a drug which, once healed, leaves residual hyperpigmentation. We report a 76-year-old male who presented to the Thriasio General Hospital, Athens, Greece, in 2016 with erythema, oedema and blistering of the lower lip and glans penis following the administration of silodosin for benign prostatic hyperplasia. The eruption regressed two weeks after silodosin was discontinued.


Keywords: Drug Eruption; Mucous Membranes; Erythema; Blister; Silodosin; Case Report; Greece.


Full Text:

PDF


DOI: http://dx.doi.org/10.18295/squmj.2018.18.03.025

Refbacks

  • There are currently no refbacks.




Creative Commons License
This work is licensed under a Creative Commons Attribution-NoDerivatives 4.0 International License.

Sultan Qaboos University Medical Journal, College of Medicine and Health Sciences, Sultan Qaboos University, PO Box 35, Postal Code 123, Al-Khod, Muscat, Oman

ISSN (Print edition): 2075-051X ISSN (Internet edition): 2075-0528

Copyright SQUMJ 2018. This journal and its content is licensed under a Creative Commons Attribution No Derivatives 4.0 International license.

Flag Counter